# SDR CA061002005

- Difficulty date: August 31, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bbavia 7GCBC
- Aircraft time: 1,588 hours
- Engine: Lyc O320A2B
- Propeller: Mcauly 1A175GMA
- System (JASC): 2711 · Aileron Tab Control System
- Part: Cable
- Condition: Damaged
- Location: Aileron Tab
- Part time: 48 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IAW AD 2005-24-10 AND MFG SERVICE LETTER NR 427, THE FLIGHT CONTROL CABLE INCLUDED IN THE WING RETROFIT KIT WAS INSPECTED FOR PROPER SWAGING. AILERON CABLES REQUIRED PROPER SWAGING.  (TC NR 20061002005)
